American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L51) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] José M. Conde-Alonso and Luis Daniel López-Sánchez. Operator-valued dyadic harmonic analysis beyond doubling measures. Proc. Amer. Math. Soc. 144 (2016) 3869-3885.
Abstract, references, and article information   
View Article: PDF

[2] Turdebek N. Bekjan, Zeqian Chen and Adam Osȩkowski. Noncommutative maximal inequalities associated with convex functions. Trans. Amer. Math. Soc. 369 (2017) 409-427.
Abstract, references, and article information   
View Article: PDF

[3] Shavkat Ayupov and Karimbergen Kudaybergenov. Derivations, local and 2-local derivations on algebras of measurable operators. Contemporary Mathematics 672 (2016) 51-72.
Book volume table of contents   
View Article: PDF

[4] D. B. Killough and I. F. Putnam. Trace asymptotics for $C^{\ast}$-algebras from Smale spaces. Proc. Amer. Math. Soc. 143 (2015) 317-325.
Abstract, references, and article information   
View Article: PDF

[5] Deguang Han, David R. Larson, Bei Liu and Rui Liu. Dilations of frames, operator-valued measures and bounded linear maps. Contemporary Mathematics 626 (2014) 33-53.
Book volume table of contents   
View Article: PDF

[6] Peter G. Casazza and Lindsey M. Woodland. Phase retrieval by vectors and projections. Contemporary Mathematics 626 (2014) 1-17.
Book volume table of contents   
View Article: PDF

[7] Marius Junge, Tao Mei and Javier Parcet. An invitation to harmonic analysis associated with semigroups of operators. Contemporary Mathematics 612 (2014) 107-122.
Book volume table of contents   
View Article: PDF

[8] Guy H. Flint, Ben de Pagter and Fedor A. Sukochev. The Dixmier approximation theorem in algebras of measurable operators. Proc. Amer. Math. Soc. 141 (2013) 909-918.
Abstract, references, and article information   
View Article: PDF

[9] P. G. Dodds and B. de Pagter. The non-commutative Yosida-Hewitt decomposition revisited. Trans. Amer. Math. Soc. 364 (2012) 6425-6457.
Abstract, references, and article information   
View Article: PDF

[10] Zsolt Szũcs. On the Lebesgue decomposition of positive linear functionals. Proc. Amer. Math. Soc. 141 (2013) 619-623. MR 2996966.
Abstract, references, and article information   
View Article: PDF

[11] A. F. Ber and F. A. Sukochev. Commutator estimates in $W^*$-factors. Trans. Amer. Math. Soc. 364 (2012) 5571-5587.
Abstract, references, and article information   
View Article: PDF

[12] Semyon Litvinov. Uniform equicontinuity of sequences of measurable operators and non-commutative ergodic theorems. Proc. Amer. Math. Soc. 140 (2012) 2401-2409.
Abstract, references, and article information   
View Article: PDF

[13] Turdebek N. Bekjan. Characterization of subdiagonal algebras. Proc. Amer. Math. Soc. 139 (2011) 1121-1126. MR 2745664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bebe Prunaru. Toeplitz and Hankel operators associated with subdiagonal algebras. Proc. Amer. Math. Soc. 139 (2011) 1387-1396. MR 2748431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Steven Lord and Fedor A. Sukochev. Noncommutative residues and a characterisation of the noncommutative integral. Proc. Amer. Math. Soc. 139 (2011) 243-257. MR 2729087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marius Junge and Javier Parcet. Mixed-norm inequalities and operator space $L_p$ embedding theory. Memoirs of the AMS 203 (2010) MR 2589944.
Book volume table of contents   

[17] Uffe Haagerup, Marius Junge and Quanhua Xu. A reduction method for noncommutative $L_p$-spaces and applications. Trans. Amer. Math. Soc. 362 (2010) 2125-2165. MR 2574890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David P. Blecher and Louis E. Labuschagne. Applications of the Fuglede-Kadison determinant: Szegö's theorem and outers for noncommutative $H^p$. Trans. Amer. Math. Soc. 360 (2008) 6131-6147. MR 2425707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Guoxing Ji and Kichi-Suke Saito. On wandering vector multipliers for unitary groups. Proc. Amer. Math. Soc. 133 (2005) 3263-3269. MR 2161148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] K. R. Goodearl and F. Wehrung. The complete dimension theory of partially ordered systems with equivalence and orthogonality. Memoirs of the AMS 176 (2005) MR 2147814.
Book volume table of contents   

[21] Deguang Han and D. Larson. Wandering vector multipliers for unitary groups. Trans. Amer. Math. Soc. 353 (2001) 3347-3370. MR 1828609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia